# SDR CALA2014081391959

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 53,960 hours, 12,980 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT SIDE EMER LIGHT FAILED OPERATIONS CHECK AT ROW 34 FED.  RECONNECTED THE EMER LIGHT ASSEMBLY IAW MM 33-51-00.  OPERATION CHECKED GOOD IAW AMM 33-51-00.
